# SDR ASAA2023090945037

- Difficulty date: September 9, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 29,351 hours, 9,017 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO FMC "EXEC" BUTTON IS WORN AND INTERMITTENT. GROUNDED - YES. ACCOMPLISHED RIGHT CDU KEY TEST AND OBSERVED CORRECT OPERATION AND INDICATIONS OF ALL KEYS.
